# SDR UALA2010052601804

- Difficulty date: May 23, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 62,251 hours, 22,893 cycles
- Engine: Pwa PW2040
- System (JASC): 3810 · Potable Water System
- Part: Valve
- Condition: Binding
- Location: Lav Dump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DUMPING WATER OUT OF GALLEY BINS AN ICE SCOOP FELL INTO TOILET OF LAV 136.  WHILE ATTEMPTING TO REMOVE ICE SCOOP FOUND DUMP CABLE BROKEN OFF IN TANK. THIS IS THE AFT CABIN AFT LAV THAT IS INOP. WILL REQUIRE SHROUD TO BE REMOVED AND DUMP VALVE MANUALLY OPERATED EACH TIME TOILETS ARE SERVICED. REPLACED DUMP VALVE & GASKET UNDER VALVE AND REPLACED TOILET SEAT. CREW WOULD NOT TAKE AIRCRAFT UNLESS TOILET REPAIRED. OLD DUMP VALVE WAS JAMMED & COULD NOT BE MANUALLY DUMPED.
